# SDR DALA2024040804152

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N427DX
- Make and model: Airbus A330-941
- Aircraft serial: 2048
- Aircraft time: 1,299 hours, 157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3427 EMERGENCY EXIT SIGN COVER LOOSE / LOCATION:605. CORRECTIVE ACTION: REMOVED & REPLACED EMERG EXIT SIGN HOUSING PER A330 AMM 33-51. OK FOR SERVICE. (0277847)
